# SDR SWAA2018122027771

- Difficulty date: December 17, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 55,277 hours, 27,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER OVERWING EXIT LIGHT LENS COVER MISSING.  INSTALLED LENS PER MM.
